# SDR BA08018

- Difficulty date: May 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P04010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAN - THE R-4 DOOR FLASHLIGHT BELOW THE FLIGHT ATTENDANT SEAT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES TO THE FLASHLIGHT.  OK FOR SERVICE.
